# SDR SIMA201112902

- Difficulty date: May 7, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 17,030 hours, 14,655 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4237 THE CREW NOTICED THE FORWARD CABIN EMERGENCY LIGHT TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND LOOSE CONNECTIONS SP9220 & SP9223 SECURED IAW EMB WM 20-50-00 EMERGENCY LIGHTS OPERATIONAL CHECK GOOD IAW EMB-145 M/M 33-50-00.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
